# SDR WRNA201406260014

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 67,877 hours, 17,885 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AIRCRAFT SPEED SCALE AND GREEN ACCELERATION LINE WERE NOT PRESENT ON EITHER THE CAPTAIN OR F/O PFD'S, NO AIRSPEED INDICATION. INSTEAD "TAXI" WAS STILL DISPLAYED. THE CREW MADE THE DECISION TO ABORT TAKEOFF APPROXIMATELY BETWEEN 85-90 KTS.  FOLLOWED POST FLIGHT AND TAXI PROCEDURES BACK TO THE GATE WITHOUT ANY OTHER FURTHER INCIDENT. FOUND INSECTS IN PITOT TUBES.  PURGED PITOT STATIC SYS IAW AMM 24-11-00. 2.  R & R STATIC RIGID LINE AT RT STATIC PORT IAW AMM 20-50-01.
